# SDR SIMA201130003

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 19,067 hours, 13,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING FLOOR LOWER EMERGENCY EXIT LIGHT HAS A BURNED OUT BULB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB FOR THE RIGHT OVERWING FLOOR LOWER EMERGENCY EXIT LIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
